# SDR CA970605010

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 0316140
- Condition: Blown
- Location: Lt And Rt Nlg
- Stage of operation: TO
- Nature of condition: G, O
- Precautionary procedure: C, D

## Discrepancy

(CAN) BOTH LEFT AND RIGHT NOSE LANDING GEAR TIRES BLEW ON TAKEOFF ROLL AT 100 KNOTS. COMPLETE LOSS OF PRESSURE. TAKEOFF ABORTED. SEVERE DAMAGE TO BOTH TIRES. SIGNIFICANT DAMAGE TO NOSE LANDING GEAR WHEEL RIM ASSEMBLIES. ALSO DAMAGE TO AFT NOSE GEAR DOOR.
